Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 41, NWS Atlanta, GA

January 9, 2024Dawson County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 9, 2024, 4:26 PM EST for Dawson County, Georgia. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Jan 9, 2024, 4:26 PM EST (21:26 UTC)
Expired
Jan 10, 2024, 3:48 AM EST
In force
11 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Dawson County, GA

The radar

The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Etowah River 0.2 mi downstream GA 53 near Dawsonville (DWLG1). The gauge peaked at 14.29 ft at Jan 9, 2024, 8:00 PM EST.

actionminormoderate5101501/0901/1001/11
Action stage
7 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02389050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

871 
WGUS42 KFFC 092126
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
426 PM EST Tue Jan 9 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Etowah River Downstream of GA 53 near Dawsonville affecting 
  Dawson County.

For the Etowah River Basin...including Russell Creek downstream of 
Head Lake Dawsonville, Landrum, Dawsonville, Dawsonville, 
Dawsonville, Matt, Ball Ground, Canton, Old GA 5 below Ball Ground, 
Canton, Canton, Waleska, Woodstock, Noonday Creek above Chastain 
Meadows Pkwy Marietta, Woodstock, Woodstock, Kennesaw, Acworth, 
Allatoona Dam above Cartersville, Dallas, Cartersville, Rockmart, 
Kingston, Kingston, Rome, Rome...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

The next statement will be issued late tonight at 430 AM EST.

&&

GAC085-100930-
/O.NEW.KFFC.FL.W.0041.240109T2126Z-000000T0000Z/
/DWLG1.1.ER.240109T2047Z.240109T2100Z.000000T0000Z.UU/
426 PM EST Tue Jan 9 2024

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Etowah River Downstream of GA 53 near Dawsonville.

* WHEN...From this afternoon until further notice.

* ADDITIONAL DETAILS...
  - At 4:00 PM EST Tuesday the stage was 14.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:00 PM EST Tuesday was 14.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 14.0 feet.
  - Flood History...This crest compares to a previous crest of
    14.6 feet on 02/04/2022.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3438 8410 3439 8407 3439 8405 3438 8404
      3437 8406 3437 8408


$$
1 follow-up statement
029 
WGUS82 KFFC 100848
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
348 AM EST Wed Jan 10 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Etowah River Downstream of GA 53 near Dawsonville affecting 
  Dawson County.

GAC085-101000-
/O.CAN.KFFC.FL.W.0041.000000T0000Z-240110T0848Z/
/DWLG1.1.ER.240109T2047Z.240110T0200Z.240110T0318Z.UU/
348 AM EST Wed Jan 10 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Etowah River Downstream of GA 53 near Dawsonville.

* ADDITIONAL DETAILS...
  - At 3:00 AM EST Wednesday the stage was 9.3 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3438 8410 3439 8407 3439 8405 3438 8404
      3437 8406 3437 8408


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 2:57 PM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Jan 9, 2:57 PM EST, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EST Tue Jan 9 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 249 PM EST Tue Jan 9 2024

Now that all the severe weather has exited the area, things should
overall be calmer through the short term period. A swath of showers
extending from Wilkes Count to Wilcox county is moving southeastward
across the area which will ultimately move completely out of the
CWA in the next couple of hours. Behind this swath of showers is
elevated showers across the area using up leftover moisture and
energy behind the line. Generally this is not reaching the ground
but a couple of areas may see very light precip. Precip estimates
over the past 24hrs has shown widespread ares of 2-3" with many
areas at 3-4" and some areas from 4-5+" especially just south of
I- 85. This has ultimately led to flash flood warnings in these
areas and then many river flood warnings especially in the metro.

Looking at tonight into tomorrow morning, things could get a tad
interesting when it comes to winter weather. With how powerful the
low pressure system is, as it sweeps northward into the northeast
today, leftover energy will result in wrap around precip in the form
of snow showers over much of north GA mainly north of the metro.
Accumulations are expected to be from 0.5-1" in elevations mostly
>1500 ft. Currently have an SPS out for this so check that for any
further details you may want/need.

Looking at winds, we have allowed the High Wind Warning to expire
and have replaced it with a wind advisory until 00z (7pm) tonight.
We have two wind advisories in place. The first one encompasses
north GA and central GA from the Athens area southwest to just
north of Columbus. This advisory will likely be allowed to expire
at 00z (7pm). The second wind advisor is for the remainder of
central GA to southeast central GA, which will expire at 06z
(1am). This will also likely be allowed to expire at that time.
Ultimately when looking at the 925mb winds, they are still in the
40-50kt range which as has been seen through today will continue
to mix down with gusts from 30- 40kts across the area. The first
advisory is where the winds will taper off first as the jet moves
eastward and ultimately out of the second advisory area by 06z
tonight.

For tomorrow, still expecting cloudy skies for much of the day
before clearing begins tomorrow night which will ultimately lead to
some clear skies before the next system (Friday) that is talked
about in the long term period. Temps today have already reached
their max across much of the area and are expected to continue to
drop into the low to mid 30s across the area with upper 20s in the
northeast. Tomorrow, only expecting temps to top out in the 45-55
degree range before dipping down into the low to mid 30s again
tomorrow night.

Hernandez

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 249 PM EST Tue Jan 9 2024

Very little change to the long term forecast. Friday continues to
have potential for strong to severe weather. Ensembles for the
beginning of the week have quite a bit of spread on timing and
potential for winter weather, so PoPs remain a bit spread out.
Best chances for seeing a snowflake fly remains across north
Georgia.

See previous discussion below.

Lusk

(Wednesday night through Monday)
Issued at 445 AM EST Tue Jan 9 2024

Key Messages:

 - Another storm system will bring showers and thunderstorms to the
   area late Thursday night and Friday. Some thunderstorms may be
   strong.

Colder and drier air will continue to filter into the area Wednesday
night on the heels of the departing cold front and upper trough.
Most locations will drop to near or just below freezing Wednesday
night, with mid 20s across portions of the NE mountains. Warmer
temperatures are forecast for Thursday, with most locations reaching
into the mid to upper 50s and even some lower 60s across the S.

Another storm system will approach the area Thursday night, bringing
a chance of showers and thunderstorms. This system will lift NE on
Friday as a negatively tilted trough, reaching the Great Lakes by
Friday night. A 996 mb surface low is progged to be near Little Rock
by Friday morning. A large area of isentropic lift is forecast to
precede the low, with increasing MUCAPE and wind shear across most
of the forecast area. There will be another threat of severe weather
with this system during the day Friday, and the threat area looks to
be farther to the N than with today's system. GFS MUCAPE values are
forecast to reach near 1000 J/kg as effective shear increases to
over 40 knots in the Atlanta metro area. This will coincide maximum
daytime heating in the early afternoon, with surface temperatures
reaching over 60 degrees and dew points reaching the lower to mid
50s. The wedge/CAD is forecast to hang into NE GA during this time
period, but present indications are that it will be NE of the
Atlanta metro area. Storm total rainfall amounts with this system are
forecast to range from around a quarter inch S of Columbus to close
to an inch across N GA. Residents should continue to monitor the
latest forecast regarding this storm system.

A bit of snow will linger over the N mountains Friday night, but dry
weather is forecast to return on Saturday. Temperatures will be
rather cold over the weekend, with the potential of even colder
weather early next week. A weak southern stream storm system may
move along the Gulf Coast on Monday, bringing light rain amounts and
the chance for frozen precipitation across N GA. NBM low
temperatures Tuesday morning appeared to be too cold. Even though
this was at the tail end of the forecast period, opted to blend 2
parts operational NBM with 1 part NBM 90th percentile to bump low
temperatures up closer to MEX MOS guidance.

SEC

&&

.AVIATION...
(18Z TAFS)
Issued at 1237 PM EST Tue Jan 9 2024

The line of thunderstorms has made it past all the TAF sites and
showers have ended across most of the metro and will be ending
soon for CSG. Showers will continue to affect the MCN and AHN
areas for the next few hours. Expecting MVFR conditions across the
area @author tomorrow afternoon before VFR conditions filter in
tomorrow evening. Expecting W winds with gusts up to 30KT
throughout the evening before lowering overnight into the 09-12KT
range.

//ATL Confidence...18Z Update...

Medium on all elements.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          33  48  31  57 /  10   0   0   0
Atlanta         33  48  35  57 /  20   0   0   0
Blairsville     27  43  26  52 /  60   0   0   0
Cartersville    31  47  31  56 /  20   0   0   0
Columbus        34  51  34  60 /  10   0   0   0
Gainesville     33  45  32  55 /  20   0   0   0
Macon           35  52  32  60 /  10   0   0   0
Rome            32  48  31  57 /  40   0   0   0
Peachtree City  32  48  31  59 /  10   0   0   0
Vidalia         38  53  36  60 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 PM EST this evening for GAZ001>009-011>016-
019>023-030>034-041>045-052>055-066-067-078-079-089>091-102-103.

Wind Advisory until 1 AM EST Wednesday for GAZ024-025-027-
035>039-046>051-056>062-068>076-080>086-092>098-104>113.

&&

SHORT TERM...Hernandez
LONG TERM....Lusk
AVIATION...Hernandez
Hazardous weather outlook, Jan 9, 3:09 PM EST, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
309 PM EST Tue Jan 9 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-102015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
309 PM EST Tue Jan 9 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Wind Advisory remains in effect for all portions of the county
warning area for wind gusts to 40 mph.

Rain showers will transition to very light snow showers in the
north Georgia mountains tonight before coming to an end by early
Wednesday morning. Very light accumulations of up to 0.5 inches
are possible above 1500 feet in elevation with isolated totals up
to 1 inch. A few roads could become slippery in these areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Another storm system is expected to bring thunderstorms to the
region again Friday. Some storms may become strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit reports of severe weather through the web by
going to weather.gov/atlanta. Please relay any information about
observed severe weather to the NWS.

In the hours before

Local storm report, Jan 9, 3:59 PM EST, 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
359 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     Tstm Wnd Dmg     2 ENE Baughville        32.66N 84.64W
01/09/2024                   Talbot             GA   Emergency Mngr

            Tree downed along Ellerslie Hwy near Howard
            Rd.

&&

KS
Local storm report, Jan 9, 4:00 PM EST, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
400 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     Tstm Wnd Dmg     1 W Talbotton           32.68N 84.55W
01/09/2024                   Talbot             GA   Emergency Mngr

            Tree downed along Dennis Creek Road at
            Monroe St.

&&

KS
Local storm report, Jan 9, 4:03 PM EST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
403 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     Tstm Wnd Dmg     2 SSW Panthersville     33.69N 84.28W
01/09/2024                   DeKalb             GA   Emergency Mngr

            Corrects previous tstm wnd dmg report from 2
            SSW Panthersville. Tree downed across
            Clifton Springs Road.

&&

KS
Local storm report, Jan 9, 4:10 PM EST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
410 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     Tstm Wnd Dmg     1 SW Jonesboro          33.51N 84.37W
01/09/2024                   Clayton            GA   Emergency Mngr

            *** 1 FATAL ***
            Tree fell onto a vehicle along Hwy 54 near
            Jenni Lane.

&&

KS
Local storm report, Jan 9, 4:18 PM EST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
418 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     Non-Tstm Wnd Dmg 2 NE Smiths Crossroad   32.98N 85.00W
01/09/2024                   Troup              GA   Emergency Mngr

            A tree fell onto the back porch of a home in
            the 200 block of Bartley Road.

&&
Local storm report, Jan 9, 4:23 PM EST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
423 PM EST Tue Jan 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tstm Wnd Dmg     3 E Baughs Crossroads   32.91N 84.97W
01/09/2024                   Troup              GA   Emergency Mngr

            A tree was downed in the 1900 block of Salem
            Road.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 5:49 AM ESTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Fulton, Meriwether56 min
Jan 9, 7:15 AM ESTRiver Flood WarningFFCForsyth, Fulton46 hr
Jan 9, 7:19 AM ESTSpecial Weather StatementFFCButts, Lamar, Pike, Spalding56 min
Jan 9, 7:21 AM ESTSpecial Weather StatementFFCHeard, Troup39 min
Jan 9, 7:29 AM ESTRiver Flood WarningFFCForsyth22 hr
Jan 9, 7:41 AM ESTRiver Flood WarningFFCGwinnett12 hr
Jan 9, 7:51 AM ESTRiver Flood WarningFFCChattooga27 hr
Jan 9, 7:52 AM ESTSpecial Weather StatementFFCCoweta, Meriwether, Troup23 min
Jan 9, 8:01 AM ESTAreal Flood WarningFFCCarroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 9 more6 hr
Jan 9, 8:07 AM ESTSpecial Weather StatementFFCClayton23 min
Jan 9, 8:12 AM ESTTornado WarningFFCClayton, DeKalb, Fulton10 min
Jan 9, 8:19 AM ESTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton12 min
Jan 9, 8:25 AM ESTSpecial Weather StatementFFCClayton, Fayette35 min
Jan 9, 8:27 AM ESTSpecial Weather StatementFFCMuscogee, Talbot33 min
Jan 9, 8:37 AM ESTRiver Flood WarningFFCDeKalb, Rockdale36 hr
Jan 9, 8:39 AM ESTFlash Flood WarningFFCCoweta, Meriwether, Pike, Spalding, Upson6 hr
Jan 9, 8:39 AM ESTRiver Flood WarningFFCGwinnett5 hr
Jan 9, 8:43 AM ESTRiver Flood WarningFFCNewton, Rockdale53 hr
Jan 9, 8:46 AM ESTFlash Flood WarningFFCHenry, Newton, Rockdale, Spalding6 hr
Jan 9, 8:52 AM ESTSpecial Weather StatementFFCButts, Lamar, Pike, Upson38 min
Jan 9, 8:54 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Stewart36 min
Jan 9, 9:03 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart, Taylor, Webster42 min
Jan 9, 9:09 AM ESTSpecial Weather StatementFFCDooly, Sumter36 min
Jan 9, 9:13 AM ESTRiver Flood WarningFFCDeKalb5 hr
Jan 9, 9:24 AM ESTSpecial Weather StatementFFCButts, Jasper, Monroe36 min
Jan 9, 9:27 AM ESTAreal Flood WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot6 hr
Jan 9, 9:36 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Jan 9, 9:38 AM ESTSevere Thunderstorm WarningFFCCrawford, Dooly, Houston, Macon, Peach, Schley and 3 more52 min
Jan 9, 9:43 AM ESTSpecial Weather StatementFFCClarke, Morgan, Oconee32 min
Jan 9, 9:53 AM ESTSpecial Weather StatementFFCBaldwin, Jasper, Jones, Putnam37 min
Jan 9, 9:59 AM ESTSpecial Weather StatementFFCBibb, Jones31 min
Jan 9, 10:03 AM ESTAreal Flood WarningFFCButts, Crawford, Henry, Jasper, Lamar, Meriwether and 7 more6 hr
Jan 9, 10:08 AM ESTSpecial Weather StatementFFCHouston, Twiggs37 min
Jan 9, 10:09 AM ESTSpecial Weather StatementFFCGreene, Oglethorpe36 min
Jan 9, 10:11 AM ESTSpecial Weather StatementFFCMadison34 min
Jan 9, 10:14 AM ESTRiver Flood WarningFFCGwinnett, Walton11 hr
Jan 9, 10:16 AM ESTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jan 9, 10:17 AM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Houston, Twiggs, Washington, Wilkinson43 min
Jan 9, 10:25 AM ESTRiver Flood WarningFFCCobb3 hr
Jan 9, 10:29 AM ESTSpecial Weather StatementFFCBaldwin, Hancock, Taliaferro31 min
Jan 9, 10:30 AM ESTSevere Thunderstorm WarningFFCBleckley, Crisp, Dooly, Houston, Laurens, Peach and 4 more45 min
Jan 9, 10:32 AM ESTRiver Flood WarningFFCGwinnett4 hr
Jan 9, 10:39 AM ESTSpecial Weather StatementFFCBaldwin36 min
Jan 9, 10:40 AM ESTRiver Flood WarningFFCGwinnett6 hr
Jan 9, 10:44 AM ESTRiver Flood WarningFFCCobb4 hr
Jan 9, 10:44 AM ESTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes31 min
Jan 9, 10:48 AM ESTAreal Flood WarningFFCBanks, Barrow, Clarke, Dawson, Forsyth, Greene and 11 more3 hr
Jan 9, 10:56 AM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox49 min
Jan 9, 10:57 AM ESTRiver Flood WarningFFCDade10 hr
Jan 9, 11:00 AM ESTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Johnson, Laurens, Twiggs and 2 more45 min
Jan 9, 11:02 AM ESTSpecial Weather StatementFFCHancock28 min
Jan 9, 11:03 AM ESTSpecial Weather StatementFFCHancock, Taliaferro, Warren27 min
Jan 9, 11:19 AM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs41 min
Jan 9, 11:25 AM ESTRiver Flood WarningFFCCherokee, Cobb7 hr
Jan 9, 11:29 AM ESTRiver Flood WarningFFCRockdale3 hr
Jan 9, 11:34 AM ESTRiver Flood WarningFFCDawson, Forsyth17 hr
Jan 9, 11:37 AM ESTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox38 min
Jan 9, 11:39 AM ESTAreal Flood WarningFFCBaldwin, Bibb, Bleckley, Crawford, Dooly, Hancock and 10 more3 hr
Jan 9, 11:39 AM ESTRiver Flood WarningFFCBanks9 hr
Jan 9, 11:43 AM ESTRiver Flood WarningFFCGwinnett23 hr
Jan 9, 11:43 AM ESTSevere Thunderstorm WarningFFCBaldwin, Johnson, Laurens, Twiggs, Washington, Wilkinson47 min
Jan 9, 11:48 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee18 hr
Jan 9, 11:48 AM ESTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes42 min
Jan 9, 11:53 AM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens37 min
Jan 9, 12:07 PM ESTRiver Flood WarningFFCLamar, Spalding4 hr
Jan 9, 12:07 PM ESTSevere Thunderstorm WarningFFCDodge, Montgomery, Telfair, Wheeler38 min
Jan 9, 12:10 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more50 min
Jan 9, 12:13 PM ESTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Washington47 min
Jan 9, 12:31 PM ESTRiver Flood WarningFFCFulton6 hr
Jan 9, 12:38 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more52 min
Jan 9, 12:53 PM ESTSevere Thunderstorm WarningFFCEmanuel22 min
Jan 9, 1:09 PM ESTRiver Flood WarningFFCBarrow, Jackson45 hr
Jan 9, 1:13 PM ESTRiver Flood WarningFFCCobb14 hr
Jan 9, 1:37 PM ESTRiver Flood WarningFFCCobb, Fulton34 hr
Jan 9, 1:43 PM ESTRiver Flood WarningFFCFayette, Spalding59 hr
Jan 9, 1:54 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Jan 9, 1:58 PM ESTRiver Flood WarningFFCSpalding119 min
Jan 9, 2:26 PM ESTRiver Flood WarningFFCCobb, Fulton29 hr
Jan 9, 2:28 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Jan 9, 2:30 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson54 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.